# SDR ASAA2020123033788

- Difficulty date: December 30, 2020
- Submitted: January 1, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,266 hours, 8,792 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Rt Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB R SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  FOLLOWED QRH AND AFTER TURNING HEAT BACK ON THE OVERHEAT LIGHT REMAINED EXTINGUISHED.  GROUNDED-YES.  PERFORMED WINDOW HEAT BITE CHECKED, OPERATIONS NORMAL.  LIGHTS REMAINED OFF, REF B737-900 FIM 30-41 TASK 801 AND A/C OK FOR SERVICE.
